# SDR SWIA202158141

- Difficulty date: April 25, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SILL HAS CORROSION AFT OF FR 13.     (C-CHECK RO 5/8/2021)     REMOVED AND REPLACED FWD WET AREA RH SILL AFT OF FRAME 13 AND APPLIED  SURFACE PROTECTION PER SRM  51-23-06 SRM 51-40-08
